# SDR USAASB96100

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: BACC45FN18A14S
- Condition: Failed
- Location: Wheelwell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 765 - CREW COULD NOT RAISE GEAR OR PRESSURIZE AIRCRAFT AFTER TAKEOFF.  FLIGHT RETURNED TO FIELD AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED PINS 3 AND 4 IN CONNECTOR D4574P.  GEAR SWING ACCOMPLISHED.  (X)
